# SDR 99UAL900508

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Condition: Overheated
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A NR 2 HYDRAULIC SYSTEM FAILURE.  S/D, THE PARTING SURFACE OF THE ENGINE DRIVEN PUMP FAILED WHEN THE PUMP OVERHEATED, ALLOWING FLUID TO LEAK.  CAUSE OF OVERHEAT IS UNKNOWN BUT MOST LIKELY A RESULT OF A FAILED SHAFT BEARING.  THE PUMP WAS REPLACED.
